MAUDE Adverse Event Report: LIFECELL LARGE CURVED SHAPE FOR STRATTICE, BPS (CONTOUR3); MESH, SURGICAL

LIFECELL LARGE CURVED SHAPE FOR STRATTICE, BPS (CONTOUR3); MESH, SURGICAL
Catalog Number CON3006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information reported, including no identification of the relevant lot number, a relationship between the event and strattice cannot be determined.Strattice as a contributing factor cannot be ruled out.Multiple attempts were made to gather additional information; however to date, no further information has been obtained.The device was not returned for evaluation as it was discarded and the lot number remains unknown; therefore internal investigation into the event could not be performed.If additional information is reported, a follow up adverse event report will be submitted.No further actions are required as a nonconformance could not be confirmed.
 
Event or Problem Description
It was reported that a patient was implanted with strattice bps on (b)(6) 2019.In the months following surgery, the patient experienced recurrent capsular contracture on the right breast.Explant of the device occurred on (b)(6) 2019.The device was discarded and is not available for return.

Brand Name
LARGE CURVED SHAPE FOR STRATTICE, BPS (CONTOUR3)
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
MDR Report Key8612667
Report Number1000306051-2019-00071
Device Sequence Number2021544
Product Code FTM
UDI-Device Identifier00818410010294
UDI-Public00818410010294
Combination Product (Y/N)N
Initial Reporter StateKS
PMA/510(K) Number
K082176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCON3006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2019
Initial Report FDA Received Date05/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;